i've been taking *arava for maybe 1-2 years and getting blood work every 2 months consecutively. Well for the last 6 months my liver enzymes have been fluctuating my ast is always elevated but my alt goes up and down right now my ast and ggt is elevated and my alt is completely normal. I am not nor have i ever been a drinker not even a smoker i have been off the *arava for more than 2 months, however, my enzymes continue to rise. is this dangerous because i had a lft on 8-15-11 and my ast was elevated so my pcp repeated it yesterday and it has risen another 13 points.
i am glad that you stopped taking the arava. it is still possible that the abnormal liver tests are a residua from it. If the abnormalities persist more comprehensive testing for other liver causes such as viral hepatitis should be performed.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.